# SDR SWIA201541434

- Difficulty date: September 14, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N128SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000445
- Aircraft time: 2,142 hours, 1,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SKIN HAS A DENT JUST AFT OF THE CAPT'S SIDE WINDOW.  REPAIRED IAW SRM.
